Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
monikalui

Hormonal acne but Got acne after taking birth control pills

Recommended Posts

Hello Ladies:

I am hoping someone could help me. I am 25. I always had problems with my periods - which lasts for 14 days. Until 21 I had no pimples. Them to regulate my periods my gyno got me on Ortha Tri Cycle due to which I started getting pimples. I hated that so I stopped after 6 months. I acne was full swing espicallly before periods. Then at 23 I got into Yashmin. It made my acne worst. I quit after 6 months. My acne didn't stop at all. Then I got into minocycline and Retinol last year. I think it has helped me some extend but not the PMS acne flare which is at full swing before periods. Any one can suggest what should I do now since the 2 Birth control pills proven to reduce acne caused me acne... PLESAE HELP I AM DESPERATE!!!

Share this post


Link to post
Share on other sites

Talk to your doctor about Aldactone and taking one of those birth control pills at the same time with it. You seem to have the same problem I did, which may be PCOS that can be helped.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×